BALTIMORE, MD – According to a top medical expert, the risks associated with COVID-19 vaccines can greatly outweigh the benefits when it comes to young men, especially in terms of the health of their hearts.
Dr. Marty Makary – a professor at Johns Hopkins School of Medicine and an oncology surgeon at the school’s affiliated hospital – noted in a recent interview that the threat that COVID poses to adult males between the ages of 25 and 44 is typically low.
In light of that fact, Dr. Makary questioned the use of vaccines by this age group given the potential for harmful side effects, especially when it comes to myocarditis, also known as heart inflammation.
A recent study from Cedars Sinai noted a 30 percent increase in heart attack deaths among young men during the first two years of the pandemic; while many medical experts have attributed that issue to heart damage brought about by COVID-19 itself, some others – Dr. Makary included – believe that the vaccine could be to blame.
“We did not see the uptake before the vaccine was rolled out, but, young people were primarily affected around that same time as well,” he said. “The state of Florida did their own study, looking at heart attacks after the vaccine in particular, and found that there was an 81 percent increase in sudden death from heart attacks in the months following the vaccine compared to baseline rates. So many people do believe that the vaccine is one of the causes of heart problems in young people.”
Dr. Makary said that data suggests that young healthy adult males between 16 and 30 have a far greater risk of myocarditis then females in the same age group by a factor of nine to one, and as a result should consider skipping the jab if they have no other medical complications that a COVID case would further complicate.
“MRIs of people’s heart three months after myocarditis from the vaccine found there were still abnormalities on those MRIs,” he said. “And the concern is that could affect the conduction of the heart. That is the electrical. rhythm and beat of the heart.”